# SDR DL76S050470

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,288 hours, 28,910 cycles
- Engine: Ge CF680A2
- Engine time: 38,500 hours, 18,027 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE OF 3500LBS, DIVERTED TO OMA, FOUND BOLT AT LT ENGINE FUEL PUMP MISSING AND LEAKING.  REPLACED GASKET AND 4 BOLTS.
